Doctor insights on:
Taking Mucinex With Excedrin
Can I take exedrin and Mucinex (guaifenesin) d together? And an I take icool and black cohosh together? Thank you.
How Much Excedrin?: A more important issue is how ofter you take the excedrin. You may be causing rebound headaches which in many ways are more difficult to treat than migraine. Feverfew is a popular herb that seems to prevent migraine. I am not aware of any major interactions as does st. John's wort, for example. It is probably more important to limit your Excedrin than worry about the feverfew interactions. ...Read more
Hunger headaches are muscle tension/low blood sugar. Hunger causes your scalp muscles to tighten. Skipping meals, sleeping later than usual or delaying meals or snacks may result in a drop in your blood sugar levels. When your blood sugar drops, your body releases hormones to counter low glucose levels, which can trigger a headache
excedrin may help but work on that lifestyle. ...Read more
What are the long term effects of taking excedrin? Approximately 4 per/day now for approximately 4 years
See below: While Aspirin is generally safe its use can lead to stomach irritation and bleeding. In addition easy buising is seen. ...Read more
What is long term damage from taking 2-4 Excedrin pills a day every 6 hours? I understand I should probably see a dr about the headaches. Thx
Stomach ulcers: First you need to determine what type of headaches that you might be experiencing. To continue to use excedrin on a daily schedule, may lead to many other problems. Excedrin contains aspirin/nsaid, which in turn can cause peptic ulcers in addition to making our platelets less functional for a period of time. This can lead to bleeding abnormalities. ...Read more
Excedrin has ASA:
Excedrin has aspirin. This can cause large and 'silent' ulcers. The Aspirin both causes the ulcer and masks the symptoms - i.e. They are painless until they bleed. The biggest ulcers I've seen were from excedrin...
I suggest you get a better solution for the problems for which you're taking the excedrin... ...Read more
Yes: Taking Aspirin (250 mg in each excedrin extra strength) everyday can cause stomach irritation and lead to a feeling of bloating and indigestion. The tylenol (acetaminophen) probably would not cause bloating unless you got to the point if liver injury. I would avoid taking it as an everyday pain medication and speak to you physician regarding a long term alternative. ...Read more
Yes: Yes, it's safe to take an Excedrin once in a while for migrane/ tension headache. But if you have frequent headaches and have to take it regularly, get checked by your doctor first. Also, chronic use of Excedrin is also not good as you may develop tolerance or a rebound headache. Good luck! ...Read moreSee 1 more doctor answer
Not the PM version.: Excedrin PM contains diphenhydramine, AKA Benadryl, which can make you sleepy. Xanax (alprazolam) also can make you sleepy, so I would avoid that combination. The other Excedrin formulations, like Excedrin Migraine or Excedrin Extra Strength should be OK. ...Read moreSee 4 more doctor answers
Can you become dependent on Zyrtec or mucinex? I've been taking them for a week to get off a cold I have.
- Talk to a doctor online
- Take excedrin migraine and mucinex
- Is it okay to workout after taking excedrin?
- Effects of taking too much excedrin for migraines
- Is it okay to take excedrin a day after taking benzonatate?
- Can you drink while taking mucinex?
- How long after taking ibuprofen can i take excedrin?
- Taking excedrin every day